Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Recurrent sores in nose, warm, tender to touch. Prescribed Bactrim for bronchitis

i keep getting sores in my nose and they have a bad oder to them also my nose gets really warm and very tender to touch or blow.....i went to th er because i was sick and i also told the doc about my nose he looked but since there wasnt a sore at the time he said id have to come back when they appear i was worried about it being staph infection since i work in the food industry so he gave me bactrim to cure my bronchitis and said if it is staph it will take care of your nose problem to.. well for the whole time i took bactrim i didnt get one sore or smell a week after i was done with the medication i got sores in both nostrils and the oder
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding recurrent sores on nostrils and at present our both nose get involved and tender, even after taking Bactrim.

As per your clinical history it appears as you are most probably having recurrent vestibulitis of nose. Here i would like to suggest you these basic investigations-

1- Blood sugar (F & PP)

2- Culture and sensitivity of nasal smear.

Beside this local examination of nose by an ENT doctor is necessary to rule out any local pathology of nose leading to recurrent infection.

In this way one may get the facts behind your disease and that may be accordingly manage.

Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor